Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Bleeding and stomach ache. On depo provera injection. Not pregnant. Still having contractions. Why?

I am 41 years old.i am coming to the end of depo provera injection.i have been bleeding lightly forfour weeks with stomach ache.last week I started getting terrible cramps and heavy bleeding.i went to the loo and passed a large lump of white tissue which seemed to be surrounded with blood vessels.the pain and bleeding stopped immediately. I saw the gp and had a negative pregnancy test.a scan showed nothing. The next day the pain and heavy bleeding started again.i still have it now with contractions coming and going.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The irregular bleeding and the stomach cramps that you are having could be due to the side effects of the depo provera injection. These are self limiting symptoms and are likely to subside in next few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor